EconPapers    
Economics at your fingertips  
 

Optimal dividend and risk control in diffusion models with linear costs

Hiroaki Morimoto ()
Additional contact information
Hiroaki Morimoto: Ehime University

A chapter in Operations Research Proceedings 2011, 2012, pp 9-14 from Springer

Abstract: Abstract We consider the optimization problem of dividends and risk exposures of a firm in the diffusion model with linear costs. The variational inequality associated with this problem is given by the nonlinear form of elliptic type. Using the viscosity solutions technique, we solve the corresponding penalty equation and show the existence of a classical solution to the variational inequality. The optimal policy of dividend payment and risk exposure is shown to exist.

Date: 2012
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:oprchp:978-3-642-29210-1_2

Ordering information: This item can be ordered from
http://www.springer.com/9783642292101

DOI: 10.1007/978-3-642-29210-1_2

Access Statistics for this chapter

More chapters in Operations Research Proceedings from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:oprchp:978-3-642-29210-1_2